Translator Disclaimer
December 2020 On $B^*$-clopen continuity, oscillation and convergence
Pankaj Jain, Chandrani Basu, Vivek Panwar
Tbilisi Math. J. 13(4): 129-140 (December 2020). DOI: 10.32513/tbilisi/1608606054

Abstract

In this paper a new generalization of $B^*$-continuity has been defined, to be called as $B^*$-clopen continuity and many of its properties have been studied including the convergence behaviour of sequences of such functions. Also a new type of oscillation function, called cl-oscillation has been defined, which characterizes the $B^*$-clopen continuity.

Funding Statement

The second author is partially supported by DST grant no. SR/WOS-A/PM-106/2016 under the Women Scientists Scheme-A (WOS-A) and the third author is partially supported by UGC grant no. 20/12/2015(ii)EU-V.

Acknowledgment

The authors are thankful to Professor D. K. Ganguly for valuable inputs in the paper.

Citation

Download Citation

Pankaj Jain. Chandrani Basu. Vivek Panwar. "On $B^*$-clopen continuity, oscillation and convergence." Tbilisi Math. J. 13 (4) 129 - 140, December 2020. https://doi.org/10.32513/tbilisi/1608606054

Information

Received: 15 January 2019; Accepted: 8 October 2020; Published: December 2020
First available in Project Euclid: 22 December 2020

MathSciNet: MR4194233
Digital Object Identifier: 10.32513/tbilisi/1608606054

Subjects:
Primary: 54C08
Secondary: 54C10, 54D20

Rights: Copyright © 2020 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 4 • December 2020
Back to Top